# SDR NOCA00410

- Difficulty date: January 16, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022601
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 1C (FLOOR PATH) 1 LIGHT INOP.  REPLACED 1 EA LIGHT ASSEMBLY AMM 33-51-1, OPS OK.
